Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 211, NWS Grand Forks, ND

September 4, 2016Benson County, Towner County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 4, 2016, 4:57 AM CDT for Benson County, Towner County, North Dakota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2016, 4:57 AM CDT (09:57 UTC)
Expired
Sep 4, 2016, 6:00 AM CDT
In force
63 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Benson County, ND, Towner County, ND

The radar

The Minot AFB radar (KMBX), 99 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 861 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
861 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

203 
WUUS53 KFGF 040957
SVRFGF
NDC005-095-041100-
/O.NEW.KFGF.SV.W.0211.160904T0957Z-160904T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
457 AM CDT SUN SEP 4 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BENSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
  SOUTHWESTERN TOWNER COUNTY IN NORTHEASTERN NORTH DAKOTA...

* UNTIL 600 AM CDT.

* AT 457 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BAKER...OR
  38 MILES WEST OF DEVILS LAKE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BAKER AROUND 505 AM CDT. 
  HARLOW AROUND 520 AM CDT. 
  YORK AROUND 530 AM CDT. 
  LEEDS AROUND 540 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4837 9958 4837 9949 4843 9950 4849 9940
      4822 9920 4820 9920 4805 9976 4817 9985
      4819 9985
TIME...MOT...LOC 0957Z 236DEG 18KT 4816 9971 

HAIL...1.00IN
WIND...<50MPH
 
$$

JR
2 follow-up statements
407 
WWUS53 KFGF 041029
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
529 AM CDT SUN SEP 4 2016

NDC005-095-041100-
/O.CON.KFGF.SV.W.0211.000000T0000Z-160904T1100Z/
BENSON ND-TOWNER ND-
529 AM CDT SUN SEP 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN BENSON AND SOUTHWESTERN TOWNER COUNTIES...

AT 529 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARLOW...OR 31
MILES WEST OF DEVILS LAKE...MOVING NORTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  YORK AROUND 535 AM CDT. 
  LEEDS AROUND 550 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4837 9958 4837 9949 4843 9950 4849 9940
      4822 9920 4820 9920 4812 9951 4829 9970
TIME...MOT...LOC 1029Z 235DEG 15KT 4824 9954 

HAIL...1.00IN
WIND...<50MPH
 
$$

JR
724 
WWUS53 KFGF 041059
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
559 AM CDT SUN SEP 4 2016

NDC005-095-041108-
/O.EXP.KFGF.SV.W.0211.000000T0000Z-160904T1100Z/
BENSON ND-TOWNER ND-
559 AM CDT SUN SEP 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BENSON AND
SOUTHWESTERN TOWNER COUNTIES WILL EXPIRE AT 600 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A DIFFERENT SEVERE THUNDERSTORM WARNING STILL REMAINS IN
EFFECT FOR WESTERN BENSON COUNTY UNTIL 645 AM CDT. 

LAT...LON 4837 9958 4837 9949 4843 9950 4849 9940
      4822 9920 4820 9920 4812 9951 4829 9970
TIME...MOT...LOC 1056Z 236DEG 18KT 4824 9954 

$$

JR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:59 AM CDT, 58 minutes earlier.

Area forecast discussion, Sep 4, 3:59 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
359 AM CDT SUN SEP 4 2016

.SHORT TERM...(Today and Tuesday night)
Issued at 358 AM CDT Sun Sep 4 2016

Long wave trough forecast to remain over the western US with
many short waves moving through the flow through 84 hours.

Thunderstorms have developed over the Devils Lake basin this
morning. Precipitable water was around an inch and a half over much
of the valley. Good low level moisture transport was moving into the
area. 30-35 knot low level jet was nosing into northwest MN.

Water vapor loop indicated a short wave over northeast CO and should
move across the area this afternoon. Thunderstorm threat will
increase with short wave.

Water vapor loop indicated an upper level trough located over the
west coast with short waves embedded. One short wave was over CA/OR
border and another short wave was over southern CA.

Southern CA short wave is forecast to move into the Northern Plains
Sun night. 50 knot low level jet forecast to nose into northwest MN
Sun night. Precipitable water decreases after Mon night as
west/northwest flow dominates. Precip finally shifts east of the
area.

CA/OR short wave forecast to move into southern MAN by Tue morning
with little precip forecast.

Another short wave/jet streak will move through Tue night and
precip forecast to return north into the southern Red River Valley.

.LONG TERM...(Wednesday through Saturday)
Issued at 358 AM CDT Sun Sep 4 2016

Wednesday through Saturday...A large scale upper trough with several
embedded shortwaves will be moving through for much of the period.
The models differ on exact timing and strength of the shortwaves,
but are in general agreement on the first moving through
Wednesday/Wednesday night and another Friday with a bit of a break
on Thursday. Will keep the blended solution of relatively higher
POPs during Wednesday and Friday. Temps throughout the period should
be a bit cooler than seasonal averages with highs in the 60s and low
70s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday evening)
Issued at 1155 PM CDT Sat Sep 3 2016

Convection filling into the DVL Basin...should continue as
scattered convection acoss northeast ND /DVL to GFK/ through
10z. SPC HRRR shows convection dying after 10z. Areas on MVFR
cigs are expected across much of the FA on Sunday morning... with
sct deep convection developing across eastern ND in the early
afternoon... spreading across northwest MN through the late
afternoon.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

SHORT TERM...Hoppes
LONG TERM...JR
AVIATION...Gust
Hazardous weather outlook, Sep 3, 5:40 AM CDT, 23 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
540 AM CDT SAT SEP 3 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-041045-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
540 AM CDT SAT SEP 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE STORMS OVER THE DEVILS LAKE
BASIN INTO THE FAR NORTHERN RED RIVER VALLEY FOR TONIGHT. A TROUGH
OF LOW PRESSURE AND LATER A FRONT WILL MOVE INTO THE AREA THIS
AFTERNOON AND PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS
EVENING. LARGE HAIL AND GUSTY WINDS WILL BE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE STORMS ALONG AND SOUTH OF THE
I-94 CORRIDOR FOR SUNDAY, WITH SLIGHTLY LOWER CHANCES FOR SEVERE
WEATHER FURTHER NORTH. THE FRONT WILL PUSH SLOWLY SOUTH AND
EASTWARD, AND STORMS WILL REDEVELOP IN SOUTHEASTERN NORTH DAKOTA
AND WEST CENTRAL MINNESOTA BY THE AFTERNOON/EVENING HOURS. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT BUT TORNADOES
CANNOT BE RULED OUT. THE THREAT WILL BECOME MORE OF A HEAVY RAIN
EVENT SUNDAY NIGHT AS THE FRONT STALLS OVER THE REGION. AMOUNTS OF
2 INCHES OR MORE WILL BE POSSIBLE.

DEPENDING ON HOW SUNDAY NIGHT PLAYS OUT, THERE MAY BE A LINGERING
SLIGHT RISK FOR SEVERE STORMS ON MONDAY OVER WEST CENTRAL
MINNESOTA AS THE FRONT MOVES EAST.

THE SEVERE THREAT WILL SHIFT OFF TO OUR SOUTHEAST BY THE TIME THE
WORK WEEK STARTS. HOWEVER, THERE WILL CONTINUE TO BE THE THREAT SOME
NON- SEVERE THUNDERSTORMS PRODUCING LIGHTNING ON AND OFF
THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED IN THE DEVILS LAKE BASIN
TONIGHT.

JR

In the hours before

Local storm report, Sep 3, 11:01 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1101 PM CDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 NE HALMA              48.69N 96.55W
08/28/2016  E1.00 INCH       KITTSON            MN   PUBLIC

0802 PM     TORNADO          1 W GREENVIEW           47.62N 96.58W
08/28/2016  F0               POLK               MN   PUBLIC

            THIS THIN ROPE-LIKE TORNADO WAS OBSERVED FROM ABOUT 6E OF
            NIELSVILLE MN...LOOKING NORTHEAST. IT TRACKED FOR ROUGHLY
            0.75 MILES TO THE SOUTHEAST ACROSS MAINLY OPENED FIELDS
            AND ENDED BY 805 PM CDT LESS THAN A HALF MILE SOUTHWEST
            OF GREENVIEW. MAXIMUM WIDTH ESTIMATED TO ABOUT 100 YARDS.
            PEAK WINDS ESTIMATED TO 70 MPH.

0814 PM     TORNADO          1 E BELTRAMI            47.54N 96.51W
08/28/2016  F0               POLK               MN   TRAINED SPOTTER

            A BRIEF TOUCHDOWN WAS VIEWED OVER AN OPEN FIELD JUST TO
            THE EAST OF BELTRAMI BY A SPOTTER LOCATED ABOUT 4 MILES
            EAST OF TOWN. THE TORNADO TRACKED FOR LESS THAN ONE
            QUARTER MILE AND LIFTED BY 1015 PM CDT. PEAK WIND
            ESTIMATED TO 70 MPH. MAXIMUM WIDTH TO 75 YARDS.

0850 PM     HAIL             4 WSW FERTILE           47.51N 96.37W
08/28/2016  E1.75 INCH       POLK               MN   TRAINED SPOTTER

            LARGE HAIL FELL IN SHEETS.

0904 PM     TORNADO          7 WNW FLAMING           47.50N 96.41W
08/28/2016  F2               NORMAN             MN   LAW ENFORCEMENT

            THIS MULTI-VORTEX TORNADO WAS VIEWED FROM SEVERAL
            LOCATIONS NEAR THE POLK/NORMAN COUNTY LINE... BEFORE IT
            BECOME RAIN-WRAPPED. IT TRACKED TO THE SOUTHEAST IN A
            JAGGED AND INTERMITTENT FASHION FOR NEARLY 10 MILES AND
            ENDED ROUGHLY 1 MILE NORTHWEST OF GARY BY 1008 PM CDT.
            HUNDREDS OF TREES WERE UPROOTED, SNAPPED, OR DAMAGED
            ALONG THE TRACK. A BARN WAS DESTROYED AND POWER POLE
            SNAPPED AT ONE LOCALE...HOUSE ROOFS AND EXTERIOR WALLS
            WERE DAMAGED AT TWO OTHERS. PEAK WINDS 115 MPH. MAX WIDTH
            400 YDS.

0905 PM     HAIL             2 S FERTILE             47.50N 96.29W
08/28/2016  E2.50 INCH       POLK               MN   TRAINED SPOTTER

            VERY LARGE HAIL COVERING THE GROUND. TIME ESTIMATED BASED
            ON RADAR.

0937 PM     HAIL             FERTILE                 47.53N 96.29W
08/28/2016  M1.00 INCH       POLK               MN   911 CALL CENTER

0940 PM     HAIL             7 N GARY                47.47N 96.27W
08/28/2016  E1.50 INCH       NORMAN             MN   TRAINED SPOTTER

0953 PM     HAIL             FERTILE                 47.53N 96.29W
08/28/2016  M1.75 INCH       POLK               MN   TRAINED SPOTTER

            ALSO 60 MPH WIND

1023 PM     TSTM WND GST     1 N ADA                 47.31N 96.51W
08/28/2016  M61.00 MPH       NORMAN             MN   MESONET

            PEAK WINDS MEASURED AT THE ADA NDAWN STATION. SEVERAL
            LARGE TREE BRANCHES AND LIMBS WERE BROKEN DOWN ACROSS
            NORTHERN MCDONALDSVILLE TOWNSHIP AND WITHIN THE TOWN OF
            ADA. SOUTHEAST OF TOWN... THE ROOF PANELS WERE PEELED OFF
            A LARGE 60X100 STEEL CLAD SHOP CAUSING INTERIOR RAFTERS
            TO COLLAPSE.

1100 PM     FLASH FLOOD      FERTILE                 47.53N 96.29W
08/28/2016                   POLK               MN   MESONET

            OVER 5 INCHES OF RAIN FELL IN LESS THAN TWO HOURS ACROSS
            SOUTHERN GARFIELD AMD LIBERTY TOWNSHIPS... WITH AREA
            FIELDS AND FARM ACCESS ROADS FLOODED. CITY STREETS WERE
            FLOODED AS WELL.

1115 PM     HAIL             8 ESE TWIN VALLEY       47.21N 96.10W
08/28/2016  E1.50 INCH       NORMAN             MN   PUBLIC

            LARGE HAIL AND STRONG WINDS CAUSED CONSIDERABLE DAMAGE TO
            CROPS ACROSS FOSSOM TOWNSHIP.

1120 PM     FLASH FLOOD      FLAMING                 47.46N 96.27W
08/28/2016                   NORMAN             MN   MESONET

            FROM 4 TO 8 INCHES OF RAIN FELL IN ABOUT 2 HOURS ACROSS
            EASTERN SPRING CREEK AND SUNDAL TOWNSHIPS... RESULTING IN
            FLOODED FIELDS AND FARM ACCESS ROADS.

1130 PM     HAIL             5 WNW WAUBUN            47.21N 96.04W
08/28/2016  E1.25 INCH       MAHNOMEN           MN   PUBLIC

            LARGE HAIL AND VERY STRONG WINDS CAUSED CONSIDERABE CROP
            DAMAGE ACROSS WESTERN POPPLE GROVE TOWNSHIP.

1145 PM     TSTM WND DMG     3 SSW OGEMA             47.06N 95.95W
08/28/2016                   BECKER             MN   PARK/FOREST SRVC

            NUMEROUS LARGE TREE BRANCHES AND LIMBS WERE BROKEN DOWN
            IN SHELTER BELTS ACROSS SPRING CREEK AND RICEVILLE
            TOWNSHIPS.

1206 AM     HAIL             BACKOO                  48.84N 97.71W
08/29/2016  E1.25 INCH       PEMBINA            ND   TRAINED SPOTTER

0340 AM     HAIL             PARKERS PRAIRIE         46.15N 95.33W
08/29/2016  E1.75 INCH       OTTER TAIL         MN   TRAINED SPOTTER

            HAIL MOSTLY PEA AND DIME SIZE, BUT A FEW GOLFBALLS THROWN
            IN.

&&

GGUST
Special weather statement, Sep 4, 3:55 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
355 AM CDT SUN SEP 4 2016

NDZ016-026-027-054-041000-
NELSON ND-EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND-
GRAND FORKS ND-
355 AM CDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WALSH...
NORTHWESTERN GRAND FORKS AND NORTHEASTERN NELSON COUNTIES UNTIL 500
AM CDT...

AT 355 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PETERSBURG...OR 40 MILES SOUTHWEST OF GRAFTON...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NIAGARA AROUND 410 AM CDT.
  DAHLEN AROUND 440 AM CDT.
  ORR AROUND 450 AM CDT.
  FORDVILLE...FOREST RIVER COLONY AND INKSTER AROUND 500 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

LAT...LON 4784 9794 4793 9819 4828 9802 4815 9749
TIME...MOT...LOC 0855Z 216DEG 14KT 4797 9797

JR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 3:55 AM CDTSpecial Weather StatementFGFNelson65 min
Sep 4, 5:15 AM CDTSpecial Weather StatementFGFBenson60 min
Sep 4, 5:20 AM CDTSpecial Weather StatementFGFRamsey55 min
Sep 4, 5:32 AM CDTSevere Thunderstorm WarningFGFCavalier, Ramsey58 min
Sep 4, 5:38 AM CDTSevere Thunderstorm WarningFGFBenson, Ramsey67 min
Sep 4, 6:29 AM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Ramsey38 min
Sep 4, 6:41 AM CDTSpecial Weather StatementFGFRamsey64 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.